Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 270, Number 2

All articles in this issue are freely accessible.

Szegő limit theorems for Toeplitz operators on compact homogeneous spaces
I. I. Hirschman, D. S. Liang and E. N. Wilson.
Trans. Amer. Math. Soc. 270 (1982), 351-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645321
Maximal positive boundary value problems as limits of singular perturbation problems
Claude Bardos and Jeffrey Rauch.
Trans. Amer. Math. Soc. 270 (1982), 377-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645322
Mathematical theory of single channel systems. Analyticity of scattering matrix
I. M. Sigal.
Trans. Amer. Math. Soc. 270 (1982), 409-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645323
Relations between $H^{p}_{u}$ and $L^{p}_{u}$ with polynomial weights
Jan-Olov Strömberg and Richard L. Wheeden.
Trans. Amer. Math. Soc. 270 (1982), 439-467
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645324
The group of automorphisms of a class of finite $p$-groups
Arye Juhász.
Trans. Amer. Math. Soc. 270 (1982), 469-481
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645325
Differentiability of the metric projection in Hilbert space
Simon Fitzpatrick and R. R. Phelps.
Trans. Amer. Math. Soc. 270 (1982), 483-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645326
Nonorientable surfaces in some non-Haken $3$-manifolds
J. H. Rubinstein.
Trans. Amer. Math. Soc. 270 (1982), 503-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645327
Fundamental groups of topological $R$-modules
Ann Bateson.
Trans. Amer. Math. Soc. 270 (1982), 525-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645328
Measurable parametrizations of sets in product spaces
V. V. Srivatsa.
Trans. Amer. Math. Soc. 270 (1982), 537-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645329
Saturation properties of ideals in generic extensions. I
James E. Baumgartner and Alan D. Taylor.
Trans. Amer. Math. Soc. 270 (1982), 557-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645330
Formal spaces with finite-dimensional rational homotopy
Yves Félix and Stephen Halperin.
Trans. Amer. Math. Soc. 270 (1982), 575-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645331
Free Lie subalgebras of the cohomology of local rings
Luchezar L. Avramov.
Trans. Amer. Math. Soc. 270 (1982), 589-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645332
Hopf manifolds and spectral geometry
Kazumi Tsukada.
Trans. Amer. Math. Soc. 270 (1982), 609-621
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645333
Spectral properties of orthogonal polynomials on unbounded sets
T. S. Chihara.
Trans. Amer. Math. Soc. 270 (1982), 623-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645334
The structure of quasinormal operators and the double commutant property
John B. Conway and Pei Yuan Wu.
Trans. Amer. Math. Soc. 270 (1982), 641-657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645335
Spectral permanence for joint spectra
Raul E. Curto.
Trans. Amer. Math. Soc. 270 (1982), 659-665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645336
The reciprocal of an entire function of infinite order and the distribution of the zeros of its second derivative
John Rossi.
Trans. Amer. Math. Soc. 270 (1982), 667-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645337
The Bergman kernel function and proper holomorphic mappings
Steven R. Bell.
Trans. Amer. Math. Soc. 270 (1982), 685-691
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645338
The nonfinite generation of $Aut(G)$, $G$ free metabelian of rank $3$
S. Bachmuth and H. Y. Mochizuki.
Trans. Amer. Math. Soc. 270 (1982), 693-700
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645339